# SDR 2003F00514

- Difficulty date: July 17, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-800
- Aircraft serial: 30618
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 5416744
- Part serial: 9023
- Condition: Inoperative
- Location: Lt Ram Air Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED IN FLIGHT.  PREVIOUS DMI NR 3104 ON LEFT RAM AIR DOOR FULL OPEN LIGHT REMAINS ON AFTER FLAPS ARE RETRACTED. RETURNED TO MIAMI.  REMOVED AND REPLACED LEFT RAM AIR ACTUATOR IAW AMM 21-51-21.  OPS CHECKED GOOD.  TROUBLE SHOT LEFT PACK LIGHT IAW FIM 21-52 TASK 834.  OPERATIONAL CHECKED GOOD.  RETURNED TO AIRCRAFT TO SERVICE.  (M)
